Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Schizoaffective disorder, taking Epilim chrono, Quetiapine. Some foods irritable. Will Valium help ?

I take 600mgs epilim chrono & 400mg quetiapine ir at night and 200mgs quetiapine in the day for schizoaffective disorder. I get heart palpitations and then fear and anxiety. I don't always take my meds and am irritable and at times downright aggressive. I want to comply with the meds but it is not easy when you have to lie there paralised and with your heart going crazy. I am overeating eg a whole cheesecake and cream. Is it the food that is making things worse? I hav a 16 year old daughter with cerebral palsy and aspergers syndrome &
she wishes she could die (she does see a mental health professional) she says I am paranoid and psychotic and I am. I don't care about myself I am nearly 50 but I don't want her to die. She says it is because of my non complience with my meds and so does my outworker from the psych doc. What the hec do I do????????????????? I would take my meds if I could walk out the door without wanting to pass out or have a heart attack - yes I do suffer anxiety. Valium works but I take that from people I buy it from illegally.
Asked On : Wed, 27 Nov 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
HI
thank for asking to HCM
I am really sorry about that, you do have a several factors which may be responsible for your condition, It can be dealt, but not easy task and not impossible, you can do it, just try the things,,, try to improve your moral bring back your confidence, face the reality with open heart, do not avoid the truth, stop thinking negatively, start taking interest in surroundings have talk with people on different subjects avoid arguing, better go for counselling with some good psychiatrist, you will definitely feel good have nice day.
Answered: Wed, 27 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions